# SDR MALA954303

- Difficulty date: February 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N829MA
- Make and model: Dhav DHC8102
- Aircraft serial: 335
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Act
- Part number: 10800113
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 3125 - ON APPROACH TO ESC, THE LEFT UNSAFE GEAR DOWN INDICATION LIGHT REMAINED ILLUMINATED AFTER GEAR EXTENSION.  THE CREW PERFORMED THE ALTERNATE GEAR EXTENSION PROCEDURES.  ALL GEAR EXTENDED NORMALLY.  THE AIRCRAFT CONTINUED TO ESC. MAINTENANCE REPLACED THE LEFT MAIN LANDING GEAR UPLOCK ACTUATOR.  SYSTEM OPERATED SATISFACTORILY.  (Z)
